| Catalog Number |
540-11-46D |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Pain (1994); Injury (2348)
| Date of Event |
01/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the reported lot.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Not returned / not received.
Event or Problem Description
Patient underwent primary tha (b)(6) 2017.Patient returned complaining of pain.X-rays revealed acetabular periprosthetic fracture with protrusio of the shell (b2).Underwent revision of acetabuluar cup and poly (off-label) and head.